# SDR ASAA2018030923804

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,185 hours, 11,895 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 3768
- Condition: Intermittent
- Location: Nr 1 Hf System
- Part time: 24,198 hours, 7,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL DISPLAY ON BOTH ACTIVE AND STBY WINDOWS OF THE NR 1 HF.  ACFT GROUNDED.  DISCREPANCY WAS INTERMITTENT.  NR 2 HF WAS NORMAL.   REPLACED THE NR 1 HF TRANSCEIVER.  OPS NORMAL IAW AMM 23-11-21.
